# SDR CHQA000427

- Difficulty date: October 26, 2003
- Submitted: October 27, 2003
- Operation: Air carrier
- Aircraft: N266
- Make and model: Emb EMB-145LR
- Aircraft serial: 145241
- Aircraft time: 9,293 hours, 6,812 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Warning Light
- Condition: False Indication
- Location: Te Flaps
- Stage of operation: DE
- How discovered: V
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING DESCENT INTO PWM, RECEIVED A FLAP LOW SPEED INDICATION ON THE EICAS WITHOUT SELECTING THE FLAPS.  SHORTLY THEREAFTER RECEIVED A FLAP FAIL/SPS ADVANCED WITH AN AMBER DASH IN THE FLAP INDICATION.  COMPLETED QRH, DECLARED AN EMERGENCY WITH ATC, AND LANDED AT PWM SUCCESSFULLY.  MAINTENANCE CHECKED AND RESET THE FLAP SYSTEM.  NO DEFECTS WERE NOTED.
